MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418120-J
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately one (1) year post initial procedure, the patient presented with the right iliac limb slipped out of the iliac and resting in the aorta with no endoleak detected.The physician plans to reline with an additional iliac limb device and will continue to monitor the patient.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported implant movement was unconfirmed due to a lack of relevant medical records and imaging.Requests were made for medical images; however, there was no response received from the hospitals.Device, user, procedure or anatomy relatedness of this event could not be determined.The final patient status was reported to be under surveillance pending a secondary endovascular procedure.The device remains implanted; therefore, no device evaluation was completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9814256
Report Number3008011247-2020-00039
Device Sequence Number16586195
Product Code MIH
UDI-Device IdentifierM701TVIL1418120J1
UDI-Public+M701TVIL1418120J1/$$3210525FS05141843P
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2021
Device Model NumberTV-IL1418120-J
Device Catalogue NumberTV-IL1418120-J
Device Lot NumberFS051418-43
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS092518-23.; OVATION IX MAIN BODY FS072718-35.
Outcome Attributed to Adverse Event Other;
Patient Age68 YR